# SDR HALA20241009283

- Difficulty date: October 8, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 45,490 hours, 7,361 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 44,599 hours, 7,182 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING FLT AT 10,000 ECAM AIR ENG 2 BLEED HI TEMP. BMC BITE TEST NO FAULTS NOTED. VISUALLY INSPECTED FAV AND HP VALVE FOR LEAK. NO LEAKS NOTED. FOR PRECATIONARY REMOVED AND REPLACED FAV CONTROL THRMOSTAT FILTER PER AMM 36-11-43. LEAK CHECK GOOD. OK FOR SVC.
